Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ H\sp p$ joint approximation


Author: F. Pérez-González
Journal: Proc. Amer. Math. Soc. 102 (1988), 577-580
MSC: Primary 30E10; Secondary 30D55, 46E15, 46J15
DOI: https://doi.org/10.1090/S0002-9939-1988-0928983-6
MathSciNet review: 928983
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that Mergelyan sets and Farrell sets for $ {H^p}\left( {\mathbf{D}} \right)\left( {1 \leq p < \infty } \right)$ are just the same if either the weak topology or the norm topology is considered. This answers a question posed by Rubel and Stray in [3].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30E10, 30D55, 46E15, 46J15

Retrieve articles in all journals with MSC: 30E10, 30D55, 46E15, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0928983-6
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society